MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS30210
Medical Device Problem Codes Entrapment of Device (1212); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during stent assisted coiling aneurysm procedure, the operator deployed successfully the subject stent at the middle cerebral artery location.When attempting the transverse into the proximal end of the subject stent, resistance was felt.When the operator pulled the microcatheter back, the subject stent was dragged out of its intended position.The operator thinks the subject stent became wedged into the microcatheter along with the delivery wire.After the microcatheter was removed the subject stent was not found, and is thought to be left inside the patient's anatomy.The patient condition is unknown.No further information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.D4 lot number - updated.D4 gtin - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications, because the product was not returned.Additional information provided by the customer indicated that the device was prepared as per the dfu.There was no damage noted to the packaging prior to opening the packaging and the device was confirmed to be in good condition prior to use on the patient.It was reported that 'the operator deployed the subject stent successfully.He tried to traverse into the proximal end of the stent and felt resistance.He then tried to pull back and pulled the subject stent along with it.He believes the subject stent become wedged into the microcatheter along with the delivery wire.The catheter was pulled out of the body but the stent was lost, the physician believes inside the body'.It is believed that the 'device was entangled with the microcatheter and dragged out of its intended position'.The procedure was aborted after the catheter was removed from the patient.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20918164
Report Number3008881809-2024-00594
Device Sequence Number20100854
Product Code QCA
UDI-Device Identifier07613327382211
UDI-Public(01)07613327382211(17)290716(10)25076444
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS30210
Device Lot Number25076444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown